Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 140, NWS Memphis, TN

July 13, 20117 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 13, 2011, 7:12 PM CDT for 7 counties in Mississippi. It was in force for 93 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 7:12 PM CDT (00:12 UTC)
Expired
Jul 13, 2011, 8:45 PM CDT
In force
93 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Pontotoc County, MS, Union County, MS, Yalobusha County, MS

The radar

The Memphis radar (KNQA), 114 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:00 PM CDTFLASH FLOOD6 Ne Batesville, MSSPRINGPORT ROAD FLOODED ALONG WITH MULTIPLE OTHER COUNTY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WGUS54 KMEG 140012
FFWMEG
MSC013-071-093-107-115-145-161-140145-
/O.NEW.KMEG.FF.W.0140.110714T0012Z-110714T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 845 PM CDT

* AT 711 PM CDT...DOPPLER RADAR ESTIMATES 3 TO 4 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL    
  PRODUCE AN ADDITIONAL 1 INCH OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD...
  WATER VALLEY...HOLLY SPRINGS NATIONAL FOREST AND JOHN W KYLE STATE
  PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3442 8995 3459 8924 3425 8903 3407 8979

$$
1 follow-up statement
920 
WGUS74 KMEG 140135
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
835 PM CDT WED JUL 13 2011

MSC013-071-093-107-115-145-161-140145-
/O.EXP.KMEG.FF.W.0140.000000T0000Z-110714T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-UNION MS-PONTOTOC MS-PANOLA MS-MARSHALL MS-LAFAYETTE MS-
CALHOUN MS-
835 PM CDT WED JUL 13 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM CDT FOR EXTREME
NORTHWESTERN CALHOUN...LAFAYETTE...SOUTHEASTERN MARSHALL...
SOUTHEASTERN PANOLA...NORTHWESTERN PONTOTOC...WESTERN UNION AND
NORTHEASTERN YALOBUSHA COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3442 8995 3459 8924 3425 8903 3407 8979

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:39 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 13, 3:39 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT WED JUL 13 2011

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM POTENTIAL FOR THE
REMAINDER OF THE DAY...THEN ON HEAT AND MORE STORMS INTO THE
WEEKEND.

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.

A CONTAMINATED ENVIRONMENT LEFT FROM THE OUTFLOWS OF THIS MORNING
HAVE KEPT THINGS RATHER STABLE THIS AFTERNOON. A FEW STORMS HAVE
POPPED UP OVER ARKANSAS...BUT THESE ARE FEW AND FAR BETWEEN. OTHER
STORMS HAVE FIRED ON THE INITIAL OUTFLOW BOUNDARY NOW SOUTH OF
TUPELO. THE REST OF THE MIDSOUTH IS MOSTLY SUNNY AND SEASONABLY
HOT. ONCE THE OUTFLOW MAKES IT BEYOND CLARKSDALE AND COLUMBUS THIS
AFTERNOON...HEAT INDEX READINGS WILL FALL BELOW 110. THUS...WILL
DOWNGRADE THE EXCESSIVE HEAT WARNING TO A HEAT ADVISORY FOR THE
REST OF NORTHERN MISSISSIPPI.

SINCE STORMS HAVEN/T REALLY FIRED YET...I CAN/T SEE THEM FIRING AS
THE AFTERNOON DRAWS LONGER AND THE SUN BEGINS TO SET. THUS HAVE
REDUCED POPS EVERYWHERE EXCEPT ACROSS ARKANSAS WHERE THE MOST
ACTIVITY HAS BEEN.

REMNANT BOUNDARIES LEFT IN PLACE AS UPPER RIDGE RETROGRADES AND
REALLY BUILDS OVER THE PLAINS FOR LATE WEEK SHOULD BRING
RELATIVELY COOLER TEMPERATURES AND CHANCES FOR THUNDERSTORMS
THURSDAY AND FRIDAY. DEW POINTS ARE EXPECTED TO CREEP UPWARD AGAIN
ALONG THE NEARLY WASHED OUT BOUNDARY ACROSS THE SOUTH AND WESTERN
AREAS THURSDAY. THIS WILL KEEP HEAT INDICES AOA 105 SO WILL EXTEND
THE HEAT ADVISORY THROUGH 7 PM THURSDAY.

.LONG TERM...SATURDAY THROUGH WEDNESDAY.

THE 500 MB RIDGE WILL BUILD SIGNIFICANTLY OVER THE CENTRAL PLAINS
THIS WEEKEND...TO THE TUNE OF 600 DAM. THE MIDSOUTH WILL BE ON THE
SOUTHERN PERIPHERY OF THIS RIDGE. CHANCES FOR STORMS WILL CONTINUE
SATURDAY...BUT WILL LIKELY TAPER OFF BY SUNDAY AND EARLY NEXT WEEK
WHEN THE RIDGE REACHES PEAK INTENSITY. BEST CHANCES FOR ANY
ACTIVITY THIS WEEKEND AND EARLY NEXT WEEK WILL BE ACROSS THE
SOUTH...OR TO THE SOUTH.

DESPITE 594 DAM HEIGHTS OVER THE MIDSOUTH AND 1000-500 MB
THICKNESSES OF 579-582 DAM...925 MB TEMPS ARE RELATIVELY COOL IN
THE MID 20S C. THEREFORE WAS A BIT CAUTIOUS ON HIGH TEMPS FOR THIS
PERIOD - KEEPING THEM ON THE LOW SIDE OF GUIDANCE. EVEN MID 90S
MAY BE TOO HIGH IN PLACES. BY THE MIDDLE OF NEXT WEEK THE RIDGE
WILL BEGIN TO BUILD A BIT FURTHER SOUTH AND THE THERMAL RIDGE OVER
THE SOUTHERN PLAINS THROUGH THE LOWER GREAT LAKES WILL ALSO SETTLE
OVER THE OHIO VALLEY TUESDAY THROUGH THURSDAY. THUS...HIGHS WILL
LIKELY RETURN TO THE UPPER 90S OR A BIT ABOVE 100 ESPECIALLY
ACROSS THE NORTH DURING THIS TIME. DEW POINTS THROUGH THE LONG
RANGE WILL REMAIN IN THE LOW TO MID 70S...SO HEAT INDICES WILL
NEED TO BE WATCHED AND ESPECIALLY IF HIGH TEMPS ARE A BIT HIGHER
THAN CURRENTLY ANTICIPATED. HEAT ADVISORIES AND HEAT WARNINGS ARE
MORE LIKELY AGAIN BY THE MIDDLE OF NEXT WEEK. LOW TEMPERATURES
THROUGH THE PERIOD SHOULD REMAIN SEVERAL DEGREES ABOVE AVERAGE.

BORGHOFF

&&

.AVIATION...

18Z TAF CYCLE

VFR CONDITIONS ARE EXPECTED AT ALL SITES DURING THE NEXT 24 HOURS.
A LARGE OUTFLOW BOUNDARY HAS MOVED ACROSS THE REGION...STABILIZING
THE ATMOSPHERE BEHIND THE BOUNDARY. STORMS HAVE DEVELOPED AHEAD OF
THE OUTFLOW NEAR KTUP...SO HAVE MENTIONED VCTS AT KTUP FOR THIS
AFTERNOON. KMEM...KMKL...AND KJBR WILL MOST LIKELY NOT SEE STORMS
DURING THE AFTERNOON HOURS...HOWEVER I CAN NOT TOTALLY RULE OUT
STORMS. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS ARKANSAS
LATER THIS EVENING AND TONIGHT. HAVE MENTIONED THUNDERSTORMS AT KJBR BUT
HAVE ONLY MENTIONED VCTS AT KMEM AND CB AT KMKL AND KTUP.
CONFIDENCE IS LOW WITH RESPECT TO TIMING AND COVERAGE OF
PRECIPITATION DUE TO MODEL INCONSISTENCIES AND LACK OF DEVELOPMENT
SO FAR THIS AFTERNOON. PREVAILING WINDS WILL BE LIGHT AND FROM THE
NORTH AT ALL SITES.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  77  94  77  94 /  40  40  20  20
MKL  73  93  72  93 /  30  30  20  20
JBR  75  90  74  95 /  40  40  20  20
TUP  76  97  76  95 /  30  40  20  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CRITTENDEN-CROSS-LEE
     AR-PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR SHELBY.

&&
Hazardous weather outlook, Jul 13, 7:05 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
705 PM CDT WED JUL 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141345-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
705 PM CDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR AREAS SOUTH OF A LINE FROM CHERRY
VALLEY ARKANSAS TO MEMPHIS TO BOONEVILLE MISSISSIPPI.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTH
MISSISSIPPI THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS. LOCALLY HEAVY RAIN... POSSIBLY LEADING TO FLASH
FLOODING MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HEAT ADVISORY CONTINUES THROUGH THURSDAY AFTERNOON SOUTH OF A LINE
FROM CHERRY VALLEY ARKANSAS TO MEMPHIS TO BOONEVILLE MISSISSIPPI.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS THE
MID SOUTH THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN ON
THURSDAY.

BORGHOFF

In the hours before

Special weather statement, Jul 13, 2:41 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 PM CDT WED JUL 13 2011

MSZ017-024-132015-
MONROE MS-ITAWAMBA MS-
241 PM CDT WED JUL 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  SOUTH CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS UP
TO 50 MPH WAS LOCATED OVER AMORY AT 241 PM CDT...MOVING SOUTH AT 10
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
ABERDEEN AND AMORY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3386 8823 3381 8823 3379 8824 3374 8856
      3407 8862 3412 8832 3392 8822 3386 8822
TIME...MOT...LOC 1941Z 339DEG 10KT 3400 8845

RRH
Special weather statement, Jul 13, 4:29 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT WED JUL 13 2011

MSZ013-021-022-132145-
YALOBUSHA MS-LAFAYETTE MS-CALHOUN MS-
429 PM CDT WED JUL 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTH CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES WEST OF BANNER AT 430 PM CDT. THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN...LAFAYETTE AND YALOBUSHA COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3394 8942 3405 8962 3421 8949 3409 8932
TIME...MOT...LOC 2130Z 040DEG 1KT 3408 8948
Special weather statement, Jul 13, 6:21 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
621 PM CDT WED JUL 13 2011

MSZ002-013>015-022-132345-
UNION MS-PONTOTOC MS-MARSHALL MS-LAFAYETTE MS-CALHOUN MS-
621 PM CDT WED JUL 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES WEST OF DENMARK AT 621 PM CDT...
MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN...LAFAYETTE...MARSHALL...PONTOTOC AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST AND
OXFORD...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3412 8948 3418 8951 3419 8951 3419 8953
      3451 8973 3456 8924 3427 8906
TIME...MOT...LOC 2321Z 233DEG 9KT 3433 8939
Special weather statement, Jul 13, 7:11 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
711 PM CDT WED JUL 13 2011

MSZ002-013-140045-
MARSHALL MS-LAFAYETTE MS-
711 PM CDT WED JUL 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS OF 40 TO
50 MPH AT LEAST 40 MPH WAS LOCATED OVER CAMBRIDGE AT 710 PM CDT...
MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAFAYETTE AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR
HOLLY SPRINGS NATIONAL FOREST AND OXFORD...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3438 8925 3430 8957 3460 8961 3468 8934
      3457 8931 3456 8926
TIME...MOT...LOC 0010Z 359DEG 3KT 3446 8934

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:07 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Yalobusha28 min
Jul 13, 7:11 PM CDTSpecial Weather StatementMEGLafayette34 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.